# SDR USAABB04075

- Difficulty date: August 3, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Engine: Rroyce RB211535E4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Sensor
- Part number: ETPU10003C
- Condition: Failed
- Location: Left Engine
- Part time: 35,472 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1409 - ON APPROACH TO FLL, AT APPROXIMATELY 1300 FEET AGL, LEFT ENGNE SHUT DOWN.  NO FAULTS OR ABNORMAL CONDITIONS PRECEDED THIS EVENT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED ENGINE INLET, EXHAUST AND CHIP DETECTOR INSPECTIONS, PERFORMED BITE ON THE EEC, BVCU AND TPU.  FAULT CODE 40 WAS FOUND ON THE TPU BITE.  MAINTENANCE REPLACED THE TRANSIENT PRESSURE SENSOR.  (M)
